| Model Number |
8884773006 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer states that after using for a few minutes, the tube started to leak.No patient harm was reported.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no samples received for evaluation.Because a sample was not available for evaluation, a root cause analysis could not be conducted to determine the root cause of this reported issue.If samples are received at a later date, this complaint will be re-opened and the investigation continued.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.